MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SECURIS STABILIZATION; STAND, INFUSION

BARD ACCESS SYSTEMS SECURIS STABILIZATION; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, and labeling.Based on a review of this information, the following was concluded: the complaint of a breach in the seal was confirmed and the cause appeared to be supplier related.Three sealed securis stabilization devices with part number sec0100 and lot #asdxr001 were provided for investigation.The word ¿normal¿ was written on the packaging of two samples.¿complaint sample¿ was written on the packaging of the third sample.The device was not oriented correctly inside the packaging and the corner of the stabilization device was caught in the seal of the ¿complaint sample¿ packaging and was visible through a 1.0cm breach in the seal.The remainder of the seal was intact.The supplier was notified of this complaint.A lot history review (lhr) of asdxr001 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "while inspecting samples for testing, i found a device that had been sealed into the sterile barrier seal and had breached the sterile barrier.This sample came from for human use product that has been distributed to sales reps.".

Brand Name
SECURIS STABILIZATION
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10071682
Report Number3006260740-2020-01765
Device Sequence Number766251
Product Code FOX
UDI-Device Identifier00801741075452
UDI-Public(01)00801741075452
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue NumberSEC0100
Device Lot NumberASDXR001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2020
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2020
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1